# SDR SIMA20130913005

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 22,168 hours, 18,702 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sleeve
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED PACK NR 1 VALVE CLOSED DURING CLIMB, RESET IAW AOM V1, STAYED OK FOR 5 MINUTES THEN CLOSED AGAIN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R NR 210 AND NR 230 LT ACM SLEEVES IN REFR TO AMM 21-51-03, THE OPS CHECK WAS GOOD AT THIS TIME.  ADJUSTED THE LINEAR ACTUATOR IAW AMM 21-25-03.  PERFORMED OPS CHECK IAW AMM 21-25-01.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
